# SDR HEEA080165

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 10,994 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 206323017
- Part serial: 90604
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP PITS OF CORROSION NEAR MOUNTING STRAPS FOR SADDLES AND ALSO UNDER SADDLE EDGE. TO BE SENT TO VENDOR.
